Journal of Mathematical Sciences

, Volume 203, Issue 3, pp 409–426 | Cite as

On the absolute stability of imprecise large-scale singularly perturbed systems

  • A. S. Khoroshun

We study an imprecise large-scale singularly perturbed system of differential equations. By using matrixvalued Lyapunov functions for subsystems, we construct a scalar-valued Lyapunov function that enables us to establish the absolute parametric stability of the original system. We estimate the set of values of the parameters for which the system possesses this property.




Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. S. Khoroshun, “On the absolute parametric stability of singularly perturbed systems,” Dokl. Nats. Akad. Nauk Ukr., No. 4, 53–58 (2013).Google Scholar
  2. 2.
    A. A. Martynyuk, Stability by Lyapunov’s Matrix Function Method with Applications, Marcel Dekker, New York (1998).Google Scholar
  3. 3.
    A. A. Martynyuk, “Uniform asymptotic stability of a singularly perturbed system via the Lyapunov matrix-function,” Nonlin. Anal., No. 11, 1–4 (1987).CrossRefMATHMathSciNetGoogle Scholar
  4. 4.
    A. A. Martynyuk and V. G. Miladzhanov, “Stability investigation of autonomous singularly perturbed systems on the basis of matrix Lyapunov function,” Differents. Uravn., No. 24, 416–424 (1988).MathSciNetGoogle Scholar
  5. 5.
    E. A. Barbashin, Introduction to the Theory of Stability [in Russian], Nauka, Moscow (1967).Google Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  1. 1.Institute of Mechanics, Ukrainian National Academy of SciencesKievUkraine

Personalised recommendations